Check out this "cafepharma" board about Cymbalta
Posted 19 April 2008 - 11:25 PM
(pruritus, dark urine, jaundice, right upper quadrant tenderness, or unexplained "flu-like"
symptoms) and health care professionals are encouraged to investigate such symptoms
and signs promptly.
This is pasted from the site above. I'm not one to be prone to panic, but how many of us here have complained of "flu-like" symptoms? I ache now, where I never did before using this crap. I'm going to have my doctor run a liver enzyme test.
Posted 20 April 2008 - 08:09 AM
5.6 Discontinuation of Treatment with Cymbalta
Discontinuation symptoms have been systematically evaluated in patients taking duloxetine.
Following abrupt or tapered discontinuation in placebo-controlled clinical trials, the following symptoms
occurred at a rate greater than or equal to 1% and at a significantly higher rate in duloxetine-treated patients
compared to those discontinuing from placebo: dizziness, nausea, headache, fatigue, paresthesia, vomiting,
irritability, nightmares, insomnia, diarrhea, anxiety, hyperhidrosis and vertigo.
During marketing of other SSRIs and SNRIs (serotonin and norepinephrine reuptake inhibitors),
there have been spontaneous reports of adverse events occurring upon discontinuation of these drugs,
particularly when abrupt, including the following: dysphoric mood, irritability, agitation, dizziness, sensory
disturbances (e.g., paresthesias such as electric shock sensations), anxiety, confusion, headache, lethargy,
emotional lability, insomnia, hypomania, tinnitus, and seizures. Although these events are generally
self-limiting, some have been reported to be severe.
Self-limiting? Oh yeah, we all made it up and only "some' are severe. That is why when I joined this board there were 87 people and two months later over 600! Does this mean that we are the 1%??? One Percent????? Whaaaaaatttttt?
Sorry, the self-limiting remark always sets me off a little - and I am not an angry person!
Be safe and have your everything checked if you are worried and/or not feeling better.
Posted 20 April 2008 - 11:08 AM
Everybody - be warned if you check the site in the link and please, don't go there for support or ask questions or try to educate to the drug reps, when "consumers" post, the reps rip the consumer to pieces - just disgusting, childish and horrid. Man oh man, that was a very awful insight into how the drug reps minds operate!
tickedoff - again, thanks for the post link - amazing that those people can look at themselves in the mirror.
and I like your screen name!
Posted 20 April 2008 - 01:04 PM
Also, about my screen name, does anyone know how to change it. I signed up when I was on the height of the withdrawal... Doing much better today.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users